# SDR GTIA040787

- Difficulty date: September 13, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - VERIFY LOWER FORWARD VIBRATION ISOLATOR ALIGNMENT MARKS ARE WITHIN LIMITS.  REMOVED AND REPLACED FORWARD LOWER NR 1 ENGINE ISOLATOR MOUNT.  (M)
